Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 69, NWS Chicago, IL

September 6, 2021

NWS Chicago, IL issued this small craft advisory at Sep 6, 2021, 9:29 PM CDT. It took effect at Sep 7, 2021, 9:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2021, 9:29 PM CDT (02:29 UTC)
In effect from
Sep 7, 2021, 9:00 AM CDT
Expired
Sep 9, 2021, 4:00 AM CDT
In force
43 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

442 
WHUS73 KLOT 070229
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
929 PM CDT Mon Sep 6 2021

LMZ743>745-071030-
/O.UPG.KLOT.GL.A.0009.210907T1200Z-210907T2300Z/
/O.NEW.KLOT.SC.Y.0069.210907T1400Z-210908T0300Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
929 PM CDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT
TUESDAY...

* WHAT...Southwest winds to 30 kt with occasional gale force
  gusts.

* WHERE...Indiana nearshore waters.

* WHEN...From 9 AM to 10 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>742-071030-
/O.UPG.KLOT.GL.A.0009.210907T1200Z-210907T2300Z/
/O.NEW.KLOT.SC.Y.0069.210907T1400Z-210908T0000Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
929 PM CDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT TUESDAY...

* WHAT...Southwest winds to 30 kt with occasional gale force
  gusts.

* WHERE...Illinois nearshore waters.

* WHEN...From 9 AM to 7 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
969 
WHUS73 KLOT 070856
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
356 AM CDT Tue Sep 7 2021

LMZ743>745-071700-
/O.EXT.KLOT.SC.Y.0069.210907T1400Z-210908T1800Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
356 AM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 PM CDT WEDNESDAY...

* WHAT...Southwest winds to 30 kt with occasional gale force
  gusts. Waves to 6 ft, occasionally to 8 ft.

* WHERE...Indiana nearshore waters.

* WHEN...From 9 AM this morning to 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>742-071700-
/O.CON.KLOT.SC.Y.0069.210907T1400Z-210908T0000Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
356 AM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WHAT...Southwest winds to 30 kt with occasional gale force 
  gusts.

* WHERE...Illinois nearshore waters.

* WHEN...From 9 AM to 7 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
388 
WHUS73 KLOT 072107
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
407 PM CDT Tue Sep 7 2021

LMZ743>745-080515-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210908T1800Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
407 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

* WHAT...Northwest winds to 25 kt. Significant waves to 5 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>742-080000-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210908T0000Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
407 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds to 25 kt. Significant waves to 4 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
619 
WHUS73 KLOT 080011
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
711 PM CDT Tue Sep 7 2021

LMZ740>742-080115-
/O.EXP.KLOT.SC.Y.0069.000000T0000Z-210908T0000Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
711 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

The small craft advisory is no longer in effect.

$$

LMZ743>745-080815-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210908T1800Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
711 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

* WHAT...Northwest winds to 25 kt. Significant waves to 5 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
763 
WHUS73 KLOT 080222
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
922 PM CDT Tue Sep 7 2021

LMZ743>745-081030-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210908T1800Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
922 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

* WHAT...Northwest winds to 25 kt. Significant waves to 5 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
904 
WHUS73 KLOT 080845
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
345 AM CDT Wed Sep 8 2021

LMZ743-744-080945-
/O.CAN.KLOT.SC.Y.0069.000000T0000Z-210908T1800Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
345 AM CDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have subsided below small craft advisory criteria.
Therefore the advisory as been cancelled. 

$$

LMZ745-081645-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210908T1800Z/
Burns Harbor to Michigan City IN-
345 AM CDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Waves up to 5 ft.

* WHERE...Burns Harbor to Michigan City IN.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
866 
WHUS73 KLOT 081457
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
957 AM CDT Wed Sep 8 2021

LMZ745-082300-
/O.EXT.KLOT.SC.Y.0069.000000T0000Z-210909T0900Z/
Burns Harbor to Michigan City IN-
957 AM CDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...

* WHAT...Waves up to 5 ft.

* WHERE...Burns Harbor to Michigan City IN.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Petr
543 
WHUS73 KLOT 082043
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
343 PM CDT Wed Sep 8 2021

LMZ745-090445-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210909T0900Z/
Burns Harbor to Michigan City IN-
343 PM CDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...Waves to 6 ft occasionally 8 feet expected.

* WHERE...Burns Harbor to Michigan City IN.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Petr
426 
WHUS73 KLOT 090222
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
922 PM CDT Wed Sep 8 2021

LMZ745-090900-
/O.CON.KLOT.SC.Y.0069.000000T0000Z-210909T0900Z/
Burns Harbor to Michigan City IN-
922 PM CDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...Waves to 6 ft occasionally 8 feet expected.

* WHERE...Burns Harbor to Michigan City IN.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
295 
WHUS73 KLOT 090854
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
354 AM CDT Thu Sep 9 2021

LMZ745-091000-
/O.EXP.KLOT.SC.Y.0069.000000T0000Z-210909T0900Z/
Burns Harbor to Michigan City IN-
354 AM CDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves continue to subside early this morning. Therefore
the small craft advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Sep 6, 9:12 PM CDT, 17 minutes earlier.

Area forecast discussion, Sep 6, 9:12 PM CDT, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
912 PM CDT Mon Sep 6 2021

.UPDATE...
912 PM CDT

The forecast message for the rest of tonight and into a windy
Tuesday looks on track. Have added some more detail on the
specific timing for storms into the forecast for Tuesday, which
looks like a 1-2 hour duration in places that experience storms.
The best chances look to be along and southeast of a line from
O-Hare through Pontiac.

The old frontal boundary remains draped near the far southern CWA
edge this evening, with a few clouds lingering along it but all
showers having faded or pushed southeast. This front is starting
to creep northward in Iowa and should do the same overnight in our
area with no fanfare. The inversion that has set-up though will
be a factor in how quickly the wind gusts come up Tuesday. Looking
at forecast soundings from the RAP and HRRR and assuming high
clouds are not thick in the morning, it seems by 10-11 A.M. that
enough warming will have occurred that tapping into 35 mph gusts
is likely and by 12-1 P.M. some 40 mph gusts are probable. Highs
in the mid-upper 80s look good, supported by early September
climatology of 22-23C 925mb temperatures and 19C 850mb
temperatures.

Synoptic scale forcing and frontal timing in guidance solutions
remain in good agreement to support the cold front moving through
the CWA during the afternoon and clearing the southeast area
sometime during the early evening. For the Chicago area, the 2-5
p.m. window seems the most likely for developing storms. Coverage
should be higher on the front the further east along it due to
greater convergence, so that's why the eastern CWA is most favored
with higher PoPs and the potential for gustier storms. As for the
outlook on some strong to possibly scattered severe storms along
the convective broken line, that continues to look supported by
incoming guidance trends, including lapse rates, wind fields, and
convection-allowing model output convective gusts (spotty 45+ mph
in the Lower Great Lakes region).

MTF

&&

.SHORT TERM...
220 PM CDT

Through Tuesday night...

The primary weather concern continues to focus on the threat of
severe thunderstorms Tuesday afternoon through very early evening
as a cold front shifts into northern IL. Gusty southwest winds of
35 to 40 mph are also expected Tuesday prior to the arrival of
the front during the afternoon.

Surface low pressure will develop and deepen into southwestern
parts of Ontario tonight in response to an amplifying mid-level
impulse and a ~115 kt upper jet streak over the Northern Plains
and Upper Midwest. This low is likely to deepen to around 995 mb
on Tuesday as it approaches the north central shores of Lake
Superior. Its associated cold front will then be driven southward
across northern IL and northwestern Indiana Tuesday afternoon
through early evening. Southwesterly winds will become gusty
up to 35 to 40 mph during the morning into the afternoon in
advance of this approaching cold front as the surface gradient
strengthens across the region.

Warmer temperatures into the middle to upper 80s will accompany
these gusty southwest winds Tuesday afternoon just ahead of the
approaching cold front. While a lingering surface ridge of high
pressure over the Gulf Coast will cut off better Gulf Moisture
from reaching the area, it does appear that a corridor of surface
dew points in the middle 60s over the Plains will advect
northeastward ahead of the front. This should be sufficient to
result in MLCAPE values up around 1500 J/KG during peak heating in
the afternoon. Initially, warmer temperatures aloft should act as
a cap to surface based convective development, especially early
in the afternoon. However, capping should weaken and likely will
erode with time during the mid to late afternoon hours as falling
heights and cooling temperatures aloft overspread the area in
association with the digging upper trough over the western Great
Lakes. This will thus support thunderstorm development over at
least parts of northern IL and northwestern IN after 3 pm Tuesday.

The storms may develop right overhead across northeastern IL
Tuesday afternoon as the cap erodes. Storm coverage may initially
be more widely scattered, and for this reason, parts of far
northern IL in and around the Rockford area may see rather sparse
coverage, with more storm development likely to their southeast.
Storm coverage does then look to ramp up some later in the
afternoon as the cold front shifts towards the I-55 corridor and
the exit region of the aforementioned 115 kt upper jet begins to
nose into the area. Given the favorable kinematics, organized
linear storm clusters and supercells will be favored. Strong
damaging winds look to be the primary severe threat, though some
severe hail threat and even a brief tornado threat will exist with
any super cell storm structures. The highest threat for scattered
severe thunderstorm coverage is generally along and east of the
interstate 55 corridor from around 3 pm through 8 pm. This
includes much of the Chicago metro area.

The threat of storms will come to a quick end from northwest to
southeast early in the evening as the cold frontal passage occurs.

KJB

&&

.LONG TERM...

Wednesday through Monday...

209 PM...No significant forecast concerns currently, though and
active pattern is possible this weekend into early next week.

Northwest winds will likely remain gusty on Wednesday, possibly
into the 25-30 mph range. These strong winds and northwest
directions will lead to higher waves along the northwest IN Lake
Michigan shore though confidence is only medium for a high swim
risk. Still a few days away to monitor trends, but a high swim
risk is possible, mainly for Porter County.

As cooler air spreads across the Great Lakes region Wednesday
night into Thursday, there will be a chance for lake effect rain
showers. Wind directions appear to stay northwest enough that only
northeast Porter County would be effected by any possible showers
but did include slight chance pops for this potential.

High pressure will move across the area Thursday into Thursday
night with a lake breeze expected Thursday afternoon. Southerly
flow returns Friday with temperatures warming into the lower 80s.
All of the models show a cold front moving across the area
Saturday afternoon or into Saturday night but not much in the way
of precipitation with the best forcing well north and northeast of
the area. Blended pops are dry for this time period and maintained
a dry forecast. However, ahead of this front there may be an axis
of very warm air with highs in the mid to possibly upper 80s.
Beyond this time period, models diverge with the GFS much cooler
behind the front while the ECMWF slows, stalls, then lifts the
front back north leaving Sunday/Monday generally in the 80s,
except for any possible lake cooling. Confidence too low to
differ from the blended guidance which maintains highs in the 80s
for this time period along with no precipitation. cms

&&

.AVIATION...
For the 00Z TAFs...

Concerns:
-Gusty SW winds Tuesday morning through mid afternoon
-Scattered to broken line of thunderstorms mid to late afternoon

The lake breeze is still on the move this evening given the
overall light wind profile in place under a ridge of high
pressure. This should wash out fairly soon and then expect winds
to shift to a SE direction this evening before increasing out of
the SSW overnight.

A fairly strong low pressure system will pass over
northern/central Lake Michigan on Tuesday. SW winds will increase
in advance of an associated cold front. Winds will veer to more of
230-250 direction by midday to hopefully alleviate cross runway
concerns at ORD. Gusts into the mid to upper 20 kt range in the
morning are likely, and the lower 30 kt range seem a fairly
decent bet mid to late morning into the early afternoon, locally
slightly higher.

A scattered to broken line of thunderstorms should develop on
Tuesday afternoon. These may develop right over the Chicago
terminals. There is still some uncertainty as to the coverage,
with the highest confidence from Chicago eastward over Lake
Michigan, but confidence has increased enough to include 2 hr
TEMPO windows for TS in the Chicago metro. Thunderstorms should
not be too long lasting, but expect gusty NW winds in these also.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...LMZ743-LMZ744-LMZ745...9 AM Tuesday to 10
     PM Tuesday.

     Small Craft Advisory...LMZ740-LMZ741-LMZ742...9 AM Tuesday to 7
     PM Tuesday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Sep 6, 2:41 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
241 PM CDT Mon Sep 6 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-071945-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
241 PM CDT Mon Sep 6 2021 /341 PM EDT Mon Sep 6 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Limited Severe Thunderstorm Risk.
  Limited Non Thunderstorm Wind Risk.

DISCUSSION:

There is a threat for severe thunderstorms with damaging winds
and hail Tuesday afternoon between about 3 and 8 pm. The highest
threat area for these storms is generally along and east of the
Interstate 55 corridor.

Gusty southwest winds are expected Tuesday ahead of a cold front
which will move through the area during the afternoon and early
evening hours.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-071945-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
241 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Gale force winds and or very hazardous waves are possible.
  Limited Severe Thunderstorm Risk.

KJB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:37 PM CDTSevere Thunderstorm WarningLOTBoone, McHenry, Winnebago53 min
Sep 7, 12:47 PM CDTSpecial Marine WarningLOT118 min
Sep 7, 1:13 PM CDTSpecial Weather StatementLOTBoone, DeKalb, Kane, Lee, Ogle32 min
Sep 7, 1:20 PM CDTSevere Thunderstorm WarningLOTLake, McHenry55 min
Sep 7, 1:23 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane, Lee, Ogle67 min
Sep 7, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTCook49 min
Sep 7, 1:51 PM CDTSpecial Marine WarningLOT3 hr
Sep 7, 2:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTGrundy, Kendall, LaSalle72 min
Sep 7, 2:15 PM CDTAreal Flood AdvisoryLOTLake, McHenry3 hr
Sep 7, 2:15 PM CDTSevere Thunderstorm WarningLOTLake30 min
Sep 7, 2:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLOTGrundy, Kendall, LaSalle46 min
Sep 7, 2:41 PM CDTSpecial Marine WarningLOT94 min
Sep 7, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTGrundy, Kankakee, Kendall, LaSalle, Will63 min
Sep 7, 3:04 PM CDTTornado WarningLOTWill26 min
Sep 7, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTCook, Kankakee, Will62 min
Sep 7, 4:06 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Kankakee, LaSalle, Livingston54 min
Sep 7, 4:34 PM CDTSpecial Weather StatementLOTKankakee56 min
Sep 7, 4:59 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston61 min
Sep 7, 5:21 PM CDTSpecial Weather StatementLOTGrundy39 min
Sep 7, 5:46 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Livingston, Will44 min
Sep 7, 6:53 PM CDTAreal Flood AdvisoryLOTIroquois, Kankakee3 hr
Sep 7, 3:59 AM CDTBeach Hazards StatementLOTPorter54 hr
Sep 7, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTJasper, Porter62 min

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.